Advances in Differential Equations

Nonhomogeneous div-curl lemmas and local Hardy spaces

Galia Dafni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Various nonhomogeneous variants of the div-curl lemma are proved, in which the local Hardy space of Goldberg is the target space. This is done both in the whole Euclidean space and in domains.

Article information

Adv. Differential Equations, Volume 10, Number 5 (2005), 505-526.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B30: $H^p$-spaces
Secondary: 35B65: Smoothness and regularity of solutions 35F05: Linear first-order equations 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems


Dafni, Galia. Nonhomogeneous div-curl lemmas and local Hardy spaces. Adv. Differential Equations 10 (2005), no. 5, 505--526.

Export citation